# SDR DXTA2011051204578

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 9,067 hours, 5,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 200106225A
- Condition: Fumes
- Location: Left
- Part time: 854 hours, 515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN, TROUBLESHOT TO LT PACK (COCKPIT).    R & R AFT COCKPIT ACM, OPS AND LEAK CHECKED GOOD.  ACM WOULD NOT NOT COOL BELOW 79 DEGREES, ALSO R & R WATER SEPARATE COALESER.  OPS CHECKED GOOD IAW MM 21-51-00.
